# SDR SWAA2022021515471

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK HEAD 663; LEFT HAND SIDE LOWER SECTION CRACKED AT HEAT EXCHANGER COMMON RIB [MARKED] / REPAIRED BULKHEAD 663 L/H LOWER SIDE VAPOR BARRIER WEB IAW B737-700 SRM 51-70-02-02R-10; 51-70-04-2R-0
